# SDR FDEA201711073188

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 31,279 hours, 21,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Exposed
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 HAD A PIECE OF EQUIPMENT EXPOSED AFTER CLOSING. RAMP PERSONNEL HAD US RE-OPEN DOOR TO SECURE. CALLED MX.  SECURED DOOR SLIDE ROPE AND SLIDE COVER REF MM CH. 25-66-01-4. OK TO CONTINUE. OPS CHECKED NORMAL.
